Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 12, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jan 8, 2008, 1:15 AM CST for Delaware County, Mayes County, Ottawa County, Oklahoma; Benton County, Arkansas. It was in force for 60 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2008, 1:15 AM CST (07:15 UTC)
- Expired
- Jan 8, 2008, 2:15 AM CST
- In force
- 60 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Delaware County, OK, Mayes County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 1:40 AM CST | TSTM WND GST 60 | 7 W Sulphur Springs, AR | |
| Jan 8, 1:46 AM CST | TSTM WND DMG | 6 Ne Jay, OK | CAR PORT AND ROOF DAMAGE - NUMEROUS LARGE TREE LIMB DAMAGE |
| Jan 8, 1:58 AM CST | TSTM WND GST 60 | Sulphur Springs, AR | |
| Jan 8, 2:03 AM CST | TSTM WND DMG | Bella Vista, AR | TREES DOWNED AROUND BELLA VISTA AREA. |
| Jan 8, 2:20 AM CST | TSTM WND DMG | 3 Ne Pea Ridge, AR | 2 MOBILE HOMES DESTORYED BY STRAIGHT LINE WINDS. 4 PERSONS HAD TO BE EXTRICATED FROM DEBRIS. |
| Jan 8, 2:20 AM CST | TSTM WND DMG | 5 N Rogers, AR | SHINGLES BLOWN OFF ROOF. PRIVACY FENCE BLOWN OVER. |
| Jan 8, 2:25 AM CST | TSTM WND DMG | 4 W Busch, AR | TREE BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 7:48 PM CST | Tornado Watch | SPC | 9 hr |
| Jan 7, 8:55 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 080715
SVRTSA
ARC007-OKC041-097-115-080815-
/O.NEW.KTSA.SV.W.0012.080108T0715Z-080108T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
115 AM CST TUE JAN 8 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DELAWARE COUNTY IN NORTHEAST OKLAHOMA
MAYES COUNTY IN NORTHEAST OKLAHOMA
OTTAWA COUNTY IN NORTHEAST OKLAHOMA
BENTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 215 AM CST
* AT 113 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM QUAPAW TO CHOUTEAU...MOVING EAST AT 55 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CLEORA...
FAIRLAND...LANGLEY...DISNEY...SALINA...BERNICE...SPAVINAW...
WYANDOTTE...LOCUST GROVE...CHLOETA...GROVE...ROSE...JAY...LEACH...
MAYSVILLE...COLCORD...GRAVETTE...DECATUR...GENTRY...HIWASSE...
SPRINGTOWN...HIGHFILL...BELLA VISTA...BENTONVILLE...PEA RIDGE...
GARFIELD...WAR EAGLE...CAVE SPRINGS...GATEWAY...LOWELL AND ROGERS.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 299 AND 328.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3650 9462 3650 9387 3648 9386 3624 9386
3618 9543 3653 9501 3699 9495 3699 9464
TIME...MOT...LOC 0715Z 270DEG 49KT 3697 9473 3621 9532
$$1 follow-up statement
000
WWUS54 KTSA 080801
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
201 AM CST TUE JAN 8 2008
OKC097-115-080811-
/O.CAN.KTSA.SV.W.0012.000000T0000Z-080108T0815Z/
OTTAWA OK-MAYES OK-
201 AM CST TUE JAN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR MAYES AND OTTAWA COUNTIES IS
CANCELLED...
LAT...LON 3648 9386 3626 9386 3624 9387 3620 9501
3648 9482 3650 9462 3650 9387
TIME...MOT...LOC 0801Z 270DEG 49KT 3691 9394 3617 9455
$$
ARC007-OKC041-080815-
/O.CON.KTSA.SV.W.0012.000000T0000Z-080108T0815Z/
BENTON AR-DELAWARE OK-
201 AM CST TUE JAN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CST
FOR SOUTHERN DELAWARE AND BENTON COUNTIES...
AT 159 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 29 MILES NORTH OF GATEWAY TO 9 MILES SOUTHEAST OF COLCORD...
MOVING EAST AT 55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GENTRY...
HIWASSE...FAIRMOUNT...SPRINGTOWN...MILLER...BELLA VISTA...
CENTERTON...VAUGHN...HIGHFILL...BENTONVILLE...ROCKY COMFORT...BEAVER
LAKE...GARFIELD...AVOCA...LARUE...LOOKOUT...MONTE NE...WAR EAGLE...
CAVE SPRINGS...GATEWAY...LOWELL...ROGERS...HILL TOP...BLAND...WALNUT
HILL...HEALING SPRINGS AND PEA RIDGE.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3648 9386 3626 9386 3624 9387 3620 9501
3648 9482 3650 9462 3650 9387
TIME...MOT...LOC 0801Z 270DEG 49KT 3691 9394 3617 9455
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 12:39 AM CST, 36 minutes earlier.
Area forecast discussion, Jan 8, 12:39 AM CST, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1239 AM CST TUE JAN 8 2008 .MESOSCALE UPDATE... AT MIDNIGHT THE SURFACE LOW WAS MOVING INTO EXTREME SOUTHEAST KANSAS AND THE COLD FRONT WAS MOVING SOUTHEAST ACROSS THE AREA WITH A LINE OF STORMS ALONG THE FRONT. THAT SEGMENT OF THE LINE MOVING INTO SOUTHEAST CREEK COUNTY IS MOVING INTO HIGHER CAPE AND A WEAKER CAP INDEX. THIS SHOULD PROMOTED BOTH A WIND AND HAIL THREAT WITH THE THAT SEGMENT OF THE LINE THAT WILL CROSS ACROSS PARTS OF OKMULGEE... OKFUSKEE...MUSKOGEE AND MCINTOSH COUNTIES. THE THE LONE REMAINING SUPERCELL IS TRACKING ACROSS DELAWARE COUNTY WITH NO RECENT REPORTS. THE CELL IS MOVING INTO WEAK SURFACE BASED INSTABILITY...BUT IS BEING DRIVEN BY STRONG INFLOW ABOVE THE SURFACE AND IS SUPPORTED BY THE STRONG DEEP LAYER SHEAR. THE STORM WILL CONTINUE TO HAVE A SEVERE WEATHER THREAT AS IT MOVES TOWARD NORTHWEST BENTON COUNTY. ELEVATED CONVECTION CONTINUES TO OCCUR IN WESTERN ARKANSAS AND EXTREME EASTERN OKLAHOMA. THE CELLS HAVE NOT BEEN ABLE TO ROOT IN THE BOUNDARY LAYER ...BUT THAT REMAINS POSSIBLE AND ANY CELL THAT DOES WILL RAPIDLY ORGANIZE INTO A SUPERCELL. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08 LONG TERM....99
Hazardous weather outlook, Jan 7, 8:40 PM CST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
840 PM CST MON JAN 7 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
840 PM CST MON JAN 7 2008
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING
AREA AT GREATEST RISK...MOST OF EASTERN OKLAHOMA...NORTHWEST AND
WEST CENTRAL ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING
AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND
NORTHWEST AND WEST CENTRAL ARKANSAS.
FLASH FLOODING.
RISK...ELEVATED.
AREA...PARTS OF EASTERN OKLAHOMA AND PARTS NORTHWEST
ARKANSAS.
ONSET...TONIGHT
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS PARTS OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING. THE UPPER SYSTEM HAS
MOVED CLOSER THE REGION...AND SURFACE WINDS HAVE BACKED THIS EVENING
IN RESPONSE TO THE APPROACHING UPPER SYSTEM AND DEVELOPING SURFACE
LOW ACROSS THE TEXAS PANHANDLE. AS A RESULT...FAST MOVING...ROTATING
SUPERCELLS HAVE CONTINUED TO TRAIN WITHIN THE INSTABILITY/MOIST
AXIS. THE INSTABILITY AXIS WILL EVENTUALLY GET PUSHED EAST LATER
TONIGHT AS THE UPPER SYSTEM MOVES ACROSS THE SOUTHERN PLAINS...WHICH
WILL PUSH A SURFACE COLD FRONT INTO NORTHEAST OKLAHOMA FROM THE
NORTHWEST. ADDITIONALLY...FLASH FLOODING FROM THESE TRAINING CELLS
OVER PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS IS A
POSSIBILITY THIS EVENING AND OVERNIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL BE NEEDED...ESPECIALLY ACROSS FAR NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. STORM MOTIONS WILL LIKELY BE TOO FAST TO
TRACK INDIVIDUALLY...THEREFORE CONSTRUCT YOUR SPOTTER PLACEMENT
ACCORDINGLY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS WILL DEVELOP ON TUESDAY IN
WAKE OF THE DEPARTING STORM SYSTEM...WITH GUSTS OF
25 TO 35 MPH BEING COMMON. A MORE TRANQUIL WEATHER
PATTERN IS EXPECTED FOR THE REMAINDER OF THE WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Jan 7, 10:34 PM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 8 W MUSKOGEE 35.75N 95.51W
01/07/2008 E65.00 MPH MUSKOGEE OK LAW ENFORCEMENT
ALSO 0.5 INCH HAIL
1015 PM TSTM WND GST 9 W CLEARVIEW 35.40N 96.35W
01/07/2008 E65.00 MPH OKFUSKEE OK PUBLIC
1025 PM TSTM WND GST BURBANK 36.69N 96.73W
01/07/2008 E55.00 MPH OSAGE OK PUBLIC
&&
SAALocal storm report, Jan 7, 10:40 PM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1040 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLASH FLOOD 3 SW PEGGS 36.05N 95.14W
01/07/2008 CHEROKEE OK PUBLIC
WATER 2 TO 3 FEET DEEP FLOWING OVER ROAD
&&
SAALocal storm report, Jan 7, 10:51 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TORNADO ROGERS 36.33N 94.12W
01/07/2008 BENTON AR EMERGENCY MNGR
BENTON CO EOC REPORTS TORADO TOUCHDOWN OFF HIGHWAY 12 IN
ROGERS AREA. SEVERAL TREES DOWN ON BIRGANTZE STREET.
&&
SAALocal storm report, Jan 7, 11:24 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM HAIL CHEROKEE CITY 36.30N 94.58W
01/07/2008 E1.00 INCH BENTON AR EMERGENCY MNGR
&&
SAASpecial weather statement, Jan 8, 12:15 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CST TUE JAN 8 2008
OKZ054>064-066-067-070-080645-
CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-MUSKOGEE OK-NOWATA OK-OKMULGEE
OK-OSAGE OK-OTTAWA OK-PAWNEE OK-ROGERS OK-TULSA OK-WAGONER
OK-WASHINGTON OK-
1215 AM CST TUE JAN 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...NORTHWESTERN WAGONER...ROGERS...NORTHWESTERN
DELAWARE...CRAIG...WESTERN OTTAWA...NOWATA...WASHINGTON...
EASTERN OSAGE...CREEK...TULSA...MAYES AND SOUTHEASTERN PAWNEE
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 1215 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF WANN TO 3 MILES SOUTHEAST OF
RAMONA TO 6 MILES WEST OF SAND SPRINGS TO 12 MILES SOUTHWEST OF
MILFAY...MOVING EAST AT 40 MPH.
A LARGE PORTION OF NORTHERN OKMULGEE...NORTHWESTERN MUSKOGEE...
NORTHWESTERN WAGONER...ROGERS...NORTHWESTERN DELAWARE...CRAIG...
WESTERN OTTAWA...NOWATA...WASHINGTON...EASTERN OSAGE...CREEK...
TULSA...MAYES AND SOUTHEASTERN PAWNEE COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 1245 AM CST.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3699 9481 3646 9493 3610 9527 3563 9588
3567 9663 3583 9664 3617 9660 3656 9639
3700 9627
TIME...MOT...LOC 0615Z 273DEG 37KT 3698 9574 3650 9585
3613 9618 3565 9671Special weather statement, Jan 8, 12:59 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 AM CST TUE JAN 8 2008
ARZ001-OKZ054>058-060>064-066>068-070-080800-
BENTON AR-CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-MUSKOGEE
OK-NOWATA OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-ROGERS OK-TULSA
OK-WAGONER OK-WASHINGTON OK-
1259 AM CST TUE JAN 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...WAGONER...ROGERS...DELAWARE...CRAIG...
OTTAWA...NOWATA...SOUTHEASTERN WASHINGTON...SOUTHEASTERN
OSAGE...EASTERN CREEK...TULSA AND MAYES
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE AND NORTHERN CHEROKEE
AT 1259 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF WELCH TO 3 MILES EAST OF
WHITE OAK TO 3 MILES NORTHEAST OF VERDIGRIS TO 6 MILES SOUTHWEST OF
MOUNDS...MOVING EAST AT 30 MPH.
A LARGE PORTION OF NORTHWESTERN BENTON...NORTHERN OKMULGEE...NORTHERN
MUSKOGEE...WAGONER...ROGERS...DELAWARE...CRAIG...OTTAWA...NOWATA...
SOUTHEASTERN WASHINGTON...SOUTHEASTERN OSAGE...EASTERN CREEK...
NORTHERN CHEROKEE...TULSA AND MAYES COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 200 AM CST.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3698 9460 3651 9461 3650 9445 3648 9444
3616 9473 3616 9480 3610 9480 3579 9515
3576 9642 3621 9609 3657 9591 3699 9581
3702 9475
TIME...MOT...LOC 0659Z 270DEG 30KT 3696 9502 3660 9518
3625 9562 3583 9612The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:31 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 59 min |
| Jan 7, 6:38 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 67 min |
| Jan 7, 6:57 PM CST | Tornado Warning | TSA | Cherokee | 33 min |
| Jan 7, 7:03 PM CST | Tornado Warning | TSA | Cherokee, Muskogee | 42 min |
| Jan 7, 7:06 PM CST | Tornado Warning | TSA | Adair, Delaware | 24 min |
| Jan 7, 7:11 PM CST | Tornado Warning | TSA | McIntosh, Muskogee | 34 min |
| Jan 7, 7:22 PM CST | Tornado Warning | TSA | McIntosh, Muskogee | 41 min |
| Jan 7, 7:28 PM CST | Tornado Warning | TSA | Adair, Delaware | 32 min |
| Jan 7, 7:35 PM CST | Tornado Warning | TSA | Adair, Cherokee | 55 min |
| Jan 7, 7:40 PM CST | Tornado Warning | TSA | Cherokee, Muskogee | 50 min |
| Jan 7, 7:58 PM CST | Tornado Warning | TSA | Cherokee | 31 min |
| Jan 7, 7:59 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Wagoner | 61 min |
| Jan 7, 8:08 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 67 min |
| Jan 7, 8:09 PM CST | Tornado Warning | TSA | Adair, Delaware | 66 min |
| Jan 7, 8:17 PM CST | Tornado Warning | TSA | Cherokee, Muskogee, Wagoner | 43 min |
| Jan 7, 8:24 PM CST | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Okmulgee, Wagoner | 4 hr |
| Jan 7, 8:54 PM CST | Tornado Warning | TSA | Adair, Cherokee, Delaware | 66 min |
| Jan 7, 9:00 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 5 more | 60 min |
| Jan 7, 9:40 PM CST | Tornado Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 65 min |
| Jan 7, 9:54 PM CST | Flash Flood Warning | TSA | Okfuskee, Okmulgee | 3 hr |
| Jan 7, 9:57 PM CST | Tornado Warning | TSA | Adair, Cherokee, Delaware | 63 min |
| Jan 7, 9:58 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 62 min |
| Jan 7, 10:07 PM CST | Special Weather Statement | TSA | Osage, Pawnee | 53 min |
| Jan 7, 10:45 PM CST | Tornado Warning | TSA | Adair, Cherokee, Delaware | 60 min |
| Jan 7, 10:58 PM CST | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 38 min |
| Jan 7, 11:11 PM CST | Tornado Warning | TSA | Muskogee, Okmulgee | 34 min |
| Jan 7, 11:20 PM CST | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 55 min |
| Jan 7, 11:59 PM CST | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 61 min |
| Jan 8, 12:15 AM CST | Special Weather Statement | TSA | Craig, Creek, Mayes, Nowata, Okmulgee, Rogers and 3 more | 30 min |
| Jan 8, 12:59 AM CST | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 2 more | 61 min |
| Jan 8, 1:40 AM CST | Special Weather Statement | TSA | Adair, Cherokee, Muskogee, Okfuskee, Okmulgee, Wagoner | 50 min |
| Jan 8, 2:11 AM CST | Flash Flood Warning | TSA | Cherokee, Delaware | 3 hr |
| Jan 8, 2:31 AM CST | Special Weather Statement | TSA | Adair, Cherokee, Muskogee | 29 min |
| Jan 8, 2:58 AM CST | Special Weather Statement | TSA | Adair | 32 min |
| Jan 7, 7:14 PM CST | Tornado Warning | TSA | Benton | 31 min |
| Jan 7, 7:42 PM CST | Tornado Warning | TSA | Benton | 48 min |
| Jan 7, 11:45 PM CST | Severe Thunderstorm Warning | TSA | Benton | 35 min |
| Jan 8, 12:38 AM CST | Tornado Warning | TSA | Benton | 19 min |
| Jan 8, 2:17 AM CST | Severe Thunderstorm Warning | TSA | Benton, Carroll | 58 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.